# SDR UHLA201505030350

- Difficulty date: May 3, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 29,359 hours, 18,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FASTENER HOLE ON LT WING STUB AT CENTRAL FUSELAGE II PRESSURE BULKHEAD TO SPAR III.  R & R AN OVERSIZED BUSHING IAW ETD2015-170-041398, REV A.
